Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 93, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 20, 2011, 2:09 PM CDT for Sebastian County, Arkansas. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 2:09 PM CDT (19:09 UTC)
- Expired
- Apr 20, 2011, 2:37 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 23 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 2:15 PM CDT | HAIL 1 | 3 S Greenwood, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -175 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS54 KTSA 201909
SVRTSA
ARC131-201945-
/O.NEW.KTSA.SV.W.0093.110420T1909Z-110420T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 245 PM CDT
* AT 207 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
EXCELSIOR...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EXCELSIOR...GREENWOOD...BURNVILLE...WASHBURN...BLOOMER AND FORT
CHAFFEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9413 3511 9414 3508 9419 3510 9439
3517 9441 3533 9408 3522 9408 3522 9406
3514 9405
TIME...MOT...LOC 1909Z 252DEG 23KT 3515 9431
$$3 follow-up statements
732
WWUS54 KTSA 201919
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT WED APR 20 2011
ARC131-201945-
/O.CON.KTSA.SV.W.0093.000000T0000Z-110420T1945Z/
SEBASTIAN AR-
219 PM CDT WED APR 20 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
EASTERN SEBASTIAN COUNTY...
AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WITCHERVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BURNVILLE...MILLTOWN...WASHBURN AND URSULA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9413 3513 9413 3512 9427 3519 9430
3533 9408 3522 9408 3522 9406 3514 9405
TIME...MOT...LOC 1919Z 253DEG 28KT 3517 9421
$$589
WWUS54 KTSA 201933
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT WED APR 20 2011
ARC131-201945-
/O.CON.KTSA.SV.W.0093.000000T0000Z-110420T1945Z/
SEBASTIAN AR-
233 PM CDT WED APR 20 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
EASTERN SEBASTIAN COUNTY...
AT 228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WASHBURN...MOVING EAST AT 35 MPH. QUARTER SIZE HAIL WAS REPORTED
SOUTH OF GREENWOOD AT 215 PM.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9405 3514 9417 3522 9418 3526 9408
3522 9408 3522 9406
TIME...MOT...LOC 1933Z 254DEG 29KT 3520 9407
$$185
WWUS54 KTSA 201937
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
237 PM CDT WED APR 20 2011
ARC131-201947-
/O.CAN.KTSA.SV.W.0093.000000T0000Z-110420T1945Z/
SEBASTIAN AR-
237 PM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEBASTIAN COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING IS EXITING SEBASTIAN COUNTY AND
HAS ALSO WEAKENED TO BELOW SEVERE LIMITS. THEREFORE...THE WARNING
HAS BEEN CANCELLED.
LAT...LON 3514 9405 3514 9417 3522 9418 3526 9408
3522 9408 3522 9406
TIME...MOT...LOC 1937Z 253DEG 28KT 3521 9405
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:20 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 20, 1:20 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 120 PM CDT WED APR 20 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A STALLED FRONTAL BOUNDARY ACROSS TEXAS WILL PROMOTE THUNDERSTORM DEVELOPMENT OVER SOUTHEAST OKLAHOMA LATE THIS AFTERNOON AND ESPECIALLY OVERNIGHT TONIGHT. CLOUDS OVER SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL BE LOWERING DURING THE OVERNIGHT HOURS...WITH MVFR CEILINGS EXPECTED AT MOST LOCATIONS BY 12Z THURSDAY. THUNDERSTORMS ARE ALSO EXPECTED OVERNIGHT AND THURSDAY MORNING. && .PREV DISCUSSION... /ISSUED 1103 AM CDT WED APR 20 2011/ DISCUSSION... FOR THE AFTERNOON...LOWERED MAX TEMPS A FEW DEGREES DUE TO COOL NORTH SURFACE WINDS AND VARIABLE CLOUD. FRONTAL BOUNDARY FROM TX > TN WELL SOUTH OF THE RED RIVER. JUST SCATTERED SHRA/TSRA FAR SOUTHEAST OK. GW PREV DISCUSSION... /ISSUED 634 AM CDT WED APR 20 2011/ DISCUSSION... THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A LARGE AREA OF MVFR CIGS HAS SAGGED SOUTH OVERNIGHT ACROSS NE OK AND NW AR. NAM MODEL HAS THESE CIGS SCATTERING OUT BY 15 OR 16Z...BUT THEY COULD HANG ON LONGER WITH THE HIGHER OVERCAST SPREADING OVER. MAINLY VFR CONDITIONS EXPTD AT THE OTHER TAF SITES THIS MORNING...OUTSIDE OF A BRIEF CHANCE OF MVFR CIGS AT KMLC. VFR CONDITIONS SHOULD PREVAIL AREA WIDE THIS AFTERNOON. TSRA CHANCES WILL INCREASE FM S TO N ACROSS THE AREA MAINLY AFT 00Z THU. LACY PREV DISCUSSION... /ISSUED 405 AM CDT WED APR 20 2011/ DISCUSSION... AN ACTIVE WEATHER PATTERN IS SHAPING UP ACROSS THE PLAINS WITH A SERIES OF SHORT WAVES AND FRONTAL BOUNDARIES MOVING THOUGH DURING THE FORECAST PERIOD. THE MAIN FOCUS WITHIN THE SHORT TERM WILL BE THE COLD FRONT WHICH PASSED THROUGH THE CWA YESTERDAY EVENING. THIS FRONTAL BOUNDARY IS EXPECTED TO STALL OUT JUST SOUTH OF THE RED RIVER ACROSS NORTHERN TEXAS TODAY. BEHIND THE FRONT...NORTHERLY WINDS AND COOLER TEMPS WILL BE COMMON FOR THE CWA. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE IN THE VICINITY OF THE FRONT ACROSS SOUTHEAST OKLAHOMA AND INTO WEST CENTRAL ARKANSAS. THURSDAY LOOKS FOR CONDITIONS TO BEGIN TO CHANGE WITH THE FRONTAL BOUNDARY RETREATING BACK NORTHWARD. LATEST MODEL RUNS HAVE A DISAGREEMENT ON JUST HOW FAR NORTH THE BOUNDARY WILL GO. WILL STAY WITH CURRENT THINKING OF THE FRONT REACHING CLOSE TO SOUTHERN KANSAS BY THURSDAY EVENING. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE AS THIS BOUNDARY PUSHES THROUGH. HIGH TEMPS SHOULD COME LATE IN THE DAY AND THEN EITHER NOT CHANGE MUCH OVERNIGHT OR SLOWLY RISE AS THE FRONT CONTINUES NORTHWARD. NEEDLESS TO SAY THIS WILL MAKE FOR A TOUGH TEMPERATURE FORECAST. MODELS INDICATE A SERIES OF SHORTWAVE TROFS PUSHING INTO THE PLAINS DURING THE EXTENDED FORECAST PERIOD. THE FIRST IS DURING THE FRIDAY TIME PERIOD. THIS WAVE WILL TRY TO PUSH A WEAK COLD FRONT INTO THE CWA...THOUGH QUICKLY RETREATING NORTHWARD BY SATURDAY. THE NEXT SET OF SHORTWAVES ARE PROGGED DURING THE BEGINNING OF THE NEXT WORK WEEK AND THEN BY THE MIDDLE PART OF THE WEEK. MODELS CONTINUE TO BE OUT OF PHASE ON TIMING... AND DIVERGE ON THE STRENGTH AND LOCATION OF THESE SYSTEMS. THE ONE THING THAT THEY HAVE IN COMMON IS THAT CHANCES FOR SHOWERS AND THUNDERSTORMS SHOULD CONTINUE FOR MOST OF THE WEEK. WILL CONTINUE WITH CHANCE POPS FOR THE CWA THROUGH WEDNESDAY. TEMPS DURING THE EXTENDED FORECAST PERIOD LOOK TO BE PROBLEMATIC WITH THE DIFFERENCES BETWEEN THE MODEL DATA. WENT WITH AN ATTEMPTED MODEL BLEND ALONG WITH THE PREVIOUS FORECAST PACKAGE. THESE TEMPS ALONG WITH POPS WILL CONTINUE TO BE REFINED AS THE EVENT GETS CLOSER AND DATA ALONG WITH FORECASTER CONFIDENCE BECOMES MORE IN LINE WITH EACH OTHER. && .PRELIMINARY POINT TEMPS/POPS... TUL 65 51 67 64 / 10 40 60 40 FSM 68 53 69 61 / 20 60 60 30 MLC 66 56 72 68 / 20 60 40 20 BVO 62 49 65 60 / 10 30 70 50 FYV 64 49 66 60 / 10 50 70 40 BYV 61 46 62 58 / 10 40 70 50 MKO 66 52 67 62 / 10 50 60 30 MIO 62 48 65 62 / 10 30 70 60 F10 64 53 70 65 / 10 50 50 30 HHW 69 58 78 67 / 20 60 40 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....12 AVIATION...21
Hazardous weather outlook, Apr 20, 1:08 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 108 PM CDT WED APR 20 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 107 PM CDT WED APR 20 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...TONIGHT. DISCUSSION... A STALLED FRONTAL BOUNDARY WILL STAY WELL SOUTH OF THE RED RIVER THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY DEVELOP THIS AFTERNOON OVER SOUTHEAST OKLAHOMA...BUT WILL LIKELY REMAIN BELOW SEVERE LIMITS. MORE NUMEROUS ELEVATED THUNDERSTORMS ARE EXPECTED OVERNIGHT TONIGHT IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. THE PRIMARY THREAT FROM THOSE STORMS WILL BE LARGE HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... SEVERE THUNDERSTORM POTENTIAL WILL INCREASE THURSDAY AND THURSDAY NIGHT AS THE FRONTAL BOUNDARY OVER TEXAS SLOWLY LIFTS NORTH INTO OKLAHOMA AND ARKANSAS. A SHORTWAVE TROUGH IS EXPECTED TO MOVE THROUGH THE CENTRAL PLAINS ON FRIDAY. IN RESPONSE TO THIS SYSTEM...A COLD FRONT WILL SURGE SOUTHEAST INTO OK...AND INTERSECT A DRYLINE OVER THE CENTRAL PART OF THE STATE. STORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT AND DRYLINE...SOME OF WHICH COULD BECOME SEVERE WITH LARGE HAIL AND ISOLATED TORNADOES POSSIBLE. THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND AS THE FRONTAL BOUNDARY STALLS OVER THE REGION. ANOTHER STRONG UPPER LEVEL STORM IS EXPECTED TO REACH INTO THE PLAINS ON MONDAY...WITH WIDESPREAD ORGANIZED SEVERE STORMS POSSIBLE ALONG THE DRYLINE AND COLD FRONT BY MONDAY AFTERNOON...CONTINUING INTO THE NIGHTTIME HOURS. SMALL CHANCES FOR STORMS WILL LINGER OVER SOUTHEAST OK AND WEST CENTRAL AR INTO TUESDAY MORNING BEFORE ENDING. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 20, 9:20 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
920 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 3 NE OAK GROVE 36.22N 94.15W
04/19/2011 E1.00 INCH BENTON AR PUBLIC
IN THE TOWN OF BLUE EYE
0611 PM HAIL GOSHEN 36.10N 93.99W
04/19/2011 E1.00 INCH WASHINGTON AR PUBLIC
&&
RBDLocal storm report, Apr 20, 9:43 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
943 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 1 E GREEN FOREST 36.34N 93.42W
04/19/2011 E1.00 INCH CARROLL AR LAW ENFORCEMENT
MOSTLY DIME TO NICKEL
&&
RBDSpecial weather statement, Apr 20, 1:37 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT WED APR 20 2011
ARZ029-OKZ076-201900-
LE FLORE OK-SEBASTIAN AR-
137 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 137 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
HEAVENER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HODGEN...HEAVENER...HOWE...PATTERSON
AND HARTFORD.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3482 9464 3490 9473 3507 9440 3496 9434
TIME...MOT...LOC 1837Z 237DEG 35KT 3491 9461Special weather statement, Apr 20, 1:59 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT WED APR 20 2011
ARZ029-201930-
SEBASTIAN AR-
159 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
CENTRAL SEBASTIAN
AT 200 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF MIDLAND...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CROSSROADS...MILLTOWN...URSULA...
HACKETT...GREENWOOD...ARKOLA...HUNTINGTON...MIDLAND...DAYTON...
WITCHERVILLE...WASHBURN...BURNVILLE...EXCELSIOR...FORT CHAFFEE...
JENNY LIND AND BLOOMER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3514 9403 3514 9413 3510 9415 3506 9424
3507 9444 3523 9443 3536 9408 3522 9408
3521 9405 3522 9402 3515 9402
TIME...MOT...LOC 1900Z 252DEG 29KT 3514 9436The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 1:59 PM CDT | Special Weather Statement | TSA | Sebastian | 31 min |
| Apr 20, 2:27 PM CDT | Special Weather Statement | TSA | Logan | 33 min |
| Apr 20, 2:52 PM CDT | Special Weather Statement | TSA | Sebastian | 23 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.